# SDR CALA2013101600748

- Difficulty date: October 13, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N29907
- Make and model: Boeing 787-8
- Aircraft serial: 34830
- Aircraft time: 947 hours, 105 cycles
- Engine: Ge GENX1B54
- Engine time: 1,690 hours, 723 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2121M82P06
- Part serial: FFFG6035
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 2,405 hours, 1,333 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RT ENGINE SHUT DOWN AT GATE TRIED TO RELIGHT WHEN FUEL CONTROL SWITCH WAS IN CUTOFF. TROUBLE SHOT SYSTEM TO EEC.  R &R EEC IAW DMC B787-A-G73-21-05-00A-720A- A.  RAN ENG SHUT DOWN GOOD.  NO DEFECTS NOTED AT THIS TIME.  ROTABLE PARTS CHANGE WAS INDICATED  TT 1599508 SN OFF 06035, CONTROL ENGINE  OFF 78-7321-9-0004 6035 ON 78-7321-9-0004 6057
